# SDR R61A2021031000223

- Difficulty date: February 24, 2021
- Submitted: March 10, 2021
- Operation: Air carrier
- Aircraft: N739YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000542
- Aircraft time: 12,443 hours, 8,250 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 17060259001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND CORROSION ON CENTER FUSELAGE III FLOOR STRUCTURE RH GUSSET PLATE AT FR90. RH GUSSET PLATE FLOOR STRUCTURE @ FR90 FOUND CORRODED HAS BEEN REMOVED AND REPLACED IAW EMB 170 SRM 51-41-02.  A/C REMAINS IN CHECK.
